MathSciNet Relay Station
MathSciNet bibliographic data
MR1404907 (97e:60016) 60C05 (11T06)
Ivchenko, G. I.; Medvedev, Yu. I. Random polynomials over a finite field. (Russian) Teor. Veroyatnost. i Primenen. 41 (1996), no. 1, 204--210; translation in Theory Probab. Appl. 41 (1996), no. 1, 164–169 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement